RETURN TO INDEX  

GSK and WYETH admit that Paxil and Effexor lead to Alcohol Abuse

June 18 2007 at 4:50 PM
admin 


Response to MAY 2007: News on SSRIs, other Psych Drugs and Related Issues

http://us.gsk.com/products/assets/us_paxil.pdf

see page 35

"...Nervous System: Frequent: Emotional lability, vertigo; infrequent: Abnormal thinking, alcohol abuse, ataxia, dystonia, dyskinesia, euphoria, hallucinations, hostility, hypertonia, hypesthesia, hypokinesia, incoordination, lack of emotion, libido increased, manic reaction, neurosis, paralysis, paranoid reaction; rare: Abnormal gait, akinesia, antisocial reaction, aphasia, choreoathetosis, circumoral paresthesias, convulsion, delirium, delusions, diplopia, drug dependence, dysarthria, extrapyramidal syndrome, fasciculations, grand mal convulsion, hyperalgesia, hysteria, manic-depressive reaction, meningitis, myelitis, neuralgia, neuropathy, nystagmus, peripheral neuritis, psychotic depression, psychosis, reflexes decreased, reflexes increased, stupor, torticollis, trismus, withdrawal syndrome..."

 

http://www.wyeth.com/content/ShowLabeling.asp?id=100

See page 38


"...Nervous system - Frequent: amnesia, confusion, depersonalization, hypesthesia, thinking abnormal, trismus, vertigo; Infrequent: akathisia, apathy, ataxia, circumoral paresthesia, CNS stimulation, emotional lability, euphoria, hallucinations, hostility, hyperesthesia, hyperkinesia,hypotonia, incoordination, manic reaction, myoclonus, neuralgia, neuropathy, psychosis, seizure,abnormal speech, stupor, suicidal ideation; Rare: abnormal/changed behavior, adjustment disorder, akinesia, alcohol abuse, aphasia, bradykinesia, buccoglossal syndrome, cerebrovascular accident, feeling drunk, loss of consciousness, delusions, dementia, dystonia, energy increased, facial paralysis, abnormal gait, Guillain-Barre Syndrome, homicidal ideation, hyperchlorhydria,hypokinesia, hysteria, impulse control difficulties, libido increased, motion sickness, neuritis,nystagmus, paranoid reaction, paresis, psychotic depression, reflexes decreased, reflexes increased, torticollis..."

 


 
 Respond to this message   


Visit RxISK ORG from Data Based Medicine
'the first free website (not sponsored by big pharma or advertising) for patients
and their doctors to research, and more importantly, easily report drug side effects'.